MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA (CVD) TRIFECTA GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

ST. JUDE MEDICAL, COSTA RICA LTDA (CVD) TRIFECTA GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number TFGT-27A
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding this event has been requested.The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
On (b)(6) 2017, a 27mm trifecta¿ gt valve was implanted.On (b)(6) 2020, the valve explanted due to a leaflet tear that was noted on an echocardiogram.The valve was replaced with a on-x prosthetic heart valve.The patient was reported to be in stable condition.Additional information has been requested.
 
Additional Manufacturer Narrative
The reported event of a torn leaflet could not be confirmed.A more comprehensive assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative

Brand Name
TRIFECTA GT VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA (CVD)
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 01897 -405
CS  01897-4050
MDR Report Key10403400
Report Number3008452825-2020-00400
Device Sequence Number3672169
Product Code LWR
UDI-Device Identifier05415067018243
UDI-Public05415067018243
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2020
Device Model NumberTFGT-27A
Device Catalogue NumberTFGT-27A
Device Lot Number5796162
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/20/2020
Supplement Date Received by Manufacturer08/27/2020
08/27/2020
Initial Report FDA Received Date08/13/2020
Supplement Report FDA Received Date08/28/2020
08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR